# SDR DALA2017053104380

- Difficulty date: May 31, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 76,411 hours, 58,575 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 4L AT STA 160. CRACKED LONGERON 4L AT STA 160 WAS REPAIRED PER SRM 53-02 FIG 18.
